# SDR DJFA2006240

- Difficulty date: April 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N890CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258510
- Aircraft time: 5,758 hours, 3,598 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: A8FE0764
- Condition: Cracked
- Location: Fuselage Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNSCHEDULED MAINTENANCE VISIT WHILE TROUBLESHOOTING A DISCREPANCY FOR THE TRANSPONDER SYSTEM, THE AVIONICS RACK HINGE INTERCOSTAL WAS FOUND CRACKED AT THE ATTACH POINT.  THE INTERCOSTAL AND HINGE WERE REPLACED IAW THE SRM.
